Welcome To HealthcareMagic forum,
There are lot of creams available in the market for acne right from over the counter(OTC) medicine to prescribed medicines.I wouldn't recommend you any OTC preparation because they don't have any good effect .For prescribed medicines you need to consult a dermatologist .Commonly used medicines are clindamycin ,adapelene ,nadifloxacin creams etc.If acne is sever then you also need oral tablets .Along with this you should use anti acne soaps daily,avoid use of moisturizers on face or any oily stuff on face and never squeeze your pimples.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi doc, I am having pimples since a month, and those are on and off mode. I am not on any sort of medication. These pimples could be because of weather change but I still want to know some ointment or cleanser that could be used during night hours. I am having slight marks of these red pimples.
hi i am suffering from pimple 4 quiet sometime.tried many medicines.i have tried with 3 courses of azee 500 along with medapine ac,sunmate sunscreen,papulex cream and a face wash......but acne keeps on coming.....now doc gave me retino ac...i am confused and depressed...plz help.........
i am 26 years old girl as i am getting so many pimples ,i consulted a dermotologist , he prescribed me glyaha hq lotion , femcinol, and tretion. as i am using glyaha hq lotion i am expericing problem while the skin is peeling of,can u please tell me is that ok or not
I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?
Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks
I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help
Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.
What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...